# SDR AALA201708019032

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 3,488 hours, 1,371 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  AFT RIGHT HAND LAV MOMENTARILY ILLUMINATED SMOKE/MASTER CAUTION AND SIX PACKS OVERHEAD.  THE WARNING WAS 3 SECONDS, WITH NO FUMES OR ODORS.  ACCOMPLISHED VISUAL INSPECTION OF LAV AND OPS CHECKED SMOKE DETECTOR. NO ANOMALIES NOTED.  DETECTOR OPS CHECKS GOOD. REF AMM 26-14-00.
